MAUDE Adverse Event Report: AMD MEDICOM INC. MEDICOM SAFEMASK TAILORMADE; EARLOOP FACE MASK

AMD MEDICOM INC. MEDICOM SAFEMASK TAILORMADE; EARLOOP FACE MASK
Catalog Number 2072
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Two females in the office had facial swelling and breathing issues after wearing the masks.1 female had to see a physician and was placed on medication.They are still experiencing rash breakouts.
 
Additional Manufacturer Narrative
On april 19, 2024, amd medicom inc.Received the event that two females in the office had facial swelling and breathing issues after wearing the masks.One female had to see a physician and was placed on medication.They are still experiencing rash breakouts.
 
Additional Manufacturer Narrative
On april 19, 2024, amd medicom inc.Received the event that two females in the office had facial swelling and breathing issues after wearing the masks.One female had to see a physician and was placed on medication.They are still experiencing rash breakouts.Additional information: an investigation was conducted.Biocompatibility (cytotoxicity, skin irritation and skin sensitization) test results were verified on the mask constructions for this product and the results did not reveal any biological risks with respect to the mask being cytotoxic, skin irritant or skin sensitizer.Production records and design history file were verified and no observations were noted.No similar complaint was observed during historical review of complaints.Based on the investigation, no root cause was identified.Note: name/address of the manufacturing site was corrected.
 
Event or Problem Description

Brand Name
MEDICOM SAFEMASK TAILORMADE
Common Device Name
EARLOOP FACE MASK
Manufacturer (Section D)
AMD MEDICOM INC.
2555 chemin de l'aviation
pointe-claire, quebec, canada H9P 2 Z2
CA  H9P 2Z2
Manufacturer (Section G)
A.R. MEDICOM INC. (SHANGHAI) CO. LTD
no. 290 & 302, xiangche road
songjiang district
shanghai 20161 1
CH   201611
MDR Report Key19315348
Report Number9611959-2024-00001
Device Sequence Number6911771
Product Code FXX
UDI-Device Identifier10686864036415
UDI-Public10686864036415
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K051291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number2072
Device Lot Number3828
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale